## **COMPRESSED & CRYO-COMPRESSED HYDROGEN STORAGE WORKSHOP**

## Monday, February 14, 2011 – Compressed Hydrogen Storage

- Purpose: Identify strategies and R&D needs for lowering the cost of high pressure hydrogen storage systems. Meeting scope includes the on-board system including but limited to its design, materials of construction, manufacturing processes and operating specifications. The meeting scope does not include the refueling infrastructure, such as hydrogen dispensing, compression and cooling, nor the vehicle powertrain, such as fuel cell, ICE or hybrid battery.
- 8:30 Welcome/Introductions/Workshop objectives Ned Stetson, DOE
- 9:00 **OEM Perspective** (20 min presentation/20 min discussion) *Wolfgang Oelerich, GM/Opel*
- 9:40 **Performance and Cost Analysis Review** (20 min presentation/20 min discussion) Jeff Rosenfeld, TIAX
- 10:20 Break (10 minutes)
- 10:30 Fiber Development Status (20 min presentation/20 min discussion) David Warren, ORNL
- 11:10 **Manufacturing Perspective** (20 min presentation/20 min discussion) *Karl Nelson, Boeing*
- 11:50 **Review of morning discussions** (10 minutes)
- 12:00 Lunch (1 hour)
- 1:00 Breakout session objectives and topics discussion
- 2:00 Breakout sessions
- 3:00 Break (15 minutes)
- 3:15 Breakout session summaries
- 4:00 General discussion on research needs and technical pathways
- 4:45 Wrap-up and discussion of Feb. 15th workshop
- 5:00 Adjourn